# SDR IPXA2016071305816

- Difficulty date: July 8, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 51,207 hours, 10,959 cycles
- System (JASC): 2420 · AC Generation System
- Part: Rccb
- Part number: BAN7018515
- Part serial: 05426
- Condition: Inoperative
- Location: Right Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUSS R EMERGERNY AC OFF LEVEL 1 WARNING WITH ASSOCIATED LOSS OF SYSTEMS IN FLIGHT.  EMERGENCY DECLARED.  R & R RT EMERGENCY AC BUSS FEED RCCB IAW AMM 24-50-01-000-803 & 400-803.  OPS TESTED IAW 24-50-01-700-802 & 01-700-802 B138. OPS CHECKED GOOD.
